MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP TTL1LYR 16FR10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES LP TTL1LYR 16FR10ML 100%SILI UM TRAY
Model Number URO170816
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the patient was using the catheter for a chronic condition and the current catheter was placed on (b)(6) 2022.The patient was reported to have dementia and pulled out the catheter with the balloon inflated one week later which resulted in the balloon shredding.The facility evaluated the patient and the catheter and determined that there was no serious injury that occurred or follow up care that was needed.A new catheter was placed without incident.The sample is not available to be returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient pulled out the foley catheter with the balloon inflated which resulted in the balloon shredding.A new catheter was placed without incident.

Brand Name
TTL1LYR 16FR10ML 100%SILI UM TRAY
Common Device Name
TTL1LYR 16FR10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key16417946
Report Number1417592-2022-00118
Device Sequence Number5632306
Product Code OHR
UDI-Device Identifier10888277862623
UDI-Public10888277862623
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURO170816
Device Catalogue NumberURO170816
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale